# SDR 97ZZZX1631

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N29209
- Make and model: Cessna 210L
- Aircraft serial: 21059832
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Jammed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT TOOK OFF FOLLOWING RUN-UP AND TAXI IN 4-5 INCHES OF SNOW.  GEAR RETRACT OK.  RETURNED FOR LANDING AND GEAR DOOR WOULD NOT OPEN.  GEAR UP LANDING WITH DAMAGE.  RAISED NOSE, PRIED DOORS OPEN, GEAR FELL OUT.  APPARENTLY, ICE CAUSED DOORS TO RETRACT PAST SEAL AND JAM AFTER CLOSURE.
